# SDR FDEA201311062789

- Difficulty date: November 6, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 23,184 hours, 12,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP333711
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL 280,  RECIEVED A MAIN DECK DOOR SWITCH FAULT WARNING AND MAIN DECK DOOR NOT CLOSED WARNING.   WENT OUT AT 14,000 ON DESCENT.  MAIN CARGO DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE, INOPERATIVE MAIN CARGO DOOR VISUALLY CHECKED, CLOSED & LOCKED PRIOR TO EACH DEPARTURE."  PERFORMED VISUAL INSP/ MAIN CARGO DOOR CLOSED AND LOCKED.   NO FURTHER EVENTS.  PERFORMED DOOR WARNING TEST IAW AMM 52-71-00-05-02. OPS CHECKED GOOD.  ALSO FOR SWITCH 48WS AND 49WS CHECKED WIRING, CONNECTORS AND SWITCH PINS FOR CONDITION.  CHECKED GOOD. CHECKED SWITCH RIG IAW AMM 52-71-11-05-02.  SWITCH RIG WITHIN LIMITS.  INDICATION WAS NORMAL FOR FLT DURATION IAW TSI 52-30/4404.
